Alert archive / Wisconsin / Gale Warnings in 2019

Gale Warning 9, NWS Green Bay, WI

October 15, 2019

NWS Green Bay, WI issued this gale warning at Oct 15, 2019, 3:57 AM CDT. It took effect at Oct 16, 2019, 3:00 AM CDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 15, 2019, 3:57 AM CDT (08:57 UTC)
In effect from
Oct 16, 2019, 3:00 AM CDT
Expired
Oct 16, 2019, 7:00 PM CDT
In force
16 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

396 
WHUS73 KGRB 150857
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
357 AM CDT Tue Oct 15 2019

LMZ541>543-151700-
/O.CON.KGRB.SC.Y.0071.191015T1200Z-191016T0900Z/
/O.UPG.KGRB.GL.A.0006.191016T0900Z-191017T0000Z/
/O.NEW.KGRB.GL.W.0009.191016T0900Z-191017T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
357 AM CDT Tue Oct 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 4 AM CDT WEDNESDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY...

The National Weather Service in Green Bay has issued a Gale
Warning, which is in effect from 4 AM to 7 PM CDT Wednesday. The
Gale Watch is no longer in effect. 

* WINDS...Southeast to south increasing to 15 to 25 knots this
  morning, veering southwest this afternoon. Winds will then veer
  northwest to 30 kts with gale force gusts to around 40 kts late
  tonight into Wednesday morning. 

* WAVES...Building to 4 to 7 feet today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ521-522-151700-
/O.CON.KGRB.SC.Y.0071.191015T1500Z-191016T0900Z/
/O.UPG.KGRB.GL.A.0006.191016T0900Z-191017T0000Z/
/O.NEW.KGRB.GL.W.0009.191016T0900Z-191017T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
357 AM CDT Tue Oct 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 AM CDT WEDNESDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY...

The National Weather Service in Green Bay has issued a Gale
Warning, which is in effect from 4 AM to 7 PM CDT Wednesday. The
Gale Watch is no longer in effect. 

* WINDS...Southeast to south increasing to 15 to 25 knots this
  morning, veering southwest 10 to 20 knots this afternoon. Winds
  will then veer northwest to 30 kts with gale force gusts to
  around 40 kts late tonight into Wednesday morning. 

* WAVES...2 to 4 feet today, increasing to 3 to 5 feet late
  tonight into Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Kurimski
7 follow-up statements
427 
WHUS73 KGRB 151527
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1027 AM CDT Tue Oct 15 2019

LMZ541>543-152330-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-191016T0900Z/
/O.CON.KGRB.GL.W.0009.191016T0900Z-191017T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1027 AM CDT Tue Oct 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY...

* WINDS...Southeast 15 to 25 knots veering south this afternoon.
  Winds will then veer west at 10 to 20 knots this evening. Winds
  will then veer again to the northwest increasing to 15 to 25
  knots with gale force gusts to around 40 kts after midnight
  continuing into Wednesday morning. 

* WAVES...Building to 4 to 7 feet subsiding to 3 to 5 feet
  tonight. Waves will then build to 4 to 7 feet by Wednesday
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ521-522-152330-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-191016T0900Z/
/O.CON.KGRB.GL.W.0009.191016T0900Z-191017T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
1027 AM CDT Tue Oct 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
WEDNESDAY...

* WINDS...Southeast increasing to 15 to 25 knots by mid-day,
  veering southwest at 10 to 20 knots this afternoon. Winds will
  then veer northwest 15 to 25 knots with gale force gusts to
  around 40 kts after midnight continuing into Wednesday morning.

* WAVES...2 to 4 feet, building to 3 to 5 feet late tonight into 
  Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Hykin
138 
WHUS73 KGRB 152035
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
335 PM CDT Tue Oct 15 2019

LMZ541>543-160445-
/O.EXT.KGRB.SC.Y.0071.000000T0000Z-191016T0800Z/
/O.EXT.KGRB.GL.W.0009.191016T0800Z-191017T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
335 PM CDT Tue Oct 15 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CDT WEDNESDAY...
...GALE WARNING NOW IN EFFECT FROM 3 AM TO 7 PM CDT WEDNESDAY...

* WINDS...Southwest 10 to 20 knots this evening. Veering northwest
  and increasing to 30 knots with gale force gusts to around 40
  kts after midnight. 

* WAVES...4 to 7 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ521-522-160445-
/O.EXT.KGRB.SC.Y.0071.000000T0000Z-191016T0800Z/
/O.EXT.KGRB.GL.W.0009.191016T0800Z-191017T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
335 PM CDT Tue Oct 15 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CDT WEDNESDAY...
...GALE WARNING NOW IN EFFECT FROM 3 AM TO 7 PM CDT WEDNESDAY...

* WINDS...Southwest 10 to 20 knots this evening. Veering northwest
  and increasing to 30 knots with gale force gusts to around 40
  kts after midnight. 

* WAVES...2 to 4 feet, building to 4 to 7 feet late tonight into 
  Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
847 
WHUS73 KGRB 160211
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
911 PM CDT Tue Oct 15 2019

LMZ541>543-161015-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-191016T0800Z/
/O.CON.KGRB.GL.W.0009.191016T0800Z-191017T0000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
911 PM CDT Tue Oct 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT
WEDNESDAY...

* WINDS...West at 10 to 20 knots veering northwest and increasing
  to 30 knots with gale force gusts to around 40 kts after 
  midnight. 

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ521-522-161015-
/O.CON.KGRB.SC.Y.0071.000000T0000Z-191016T0800Z/
/O.CON.KGRB.GL.W.0009.191016T0800Z-191017T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
911 PM CDT Tue Oct 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 PM CDT
WEDNESDAY...

* WINDS...West at 10 to 20 knots veering northwest and increasing
  to 30 knots with gale force gusts to around 40 kts after
  midnight. 

* WAVES...2 to 4 feet, building to 4 to 7 feet late tonight into 
  Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
903 
WHUS73 KGRB 160812
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
312 AM CDT Wed Oct 16 2019

LMZ521-522-541>543-161615-
/O.EXP.KGRB.SC.Y.0071.000000T0000Z-191016T0800Z/
/O.CON.KGRB.GL.W.0009.000000T0000Z-191017T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
312 AM CDT Wed Oct 16 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...Northwest to 30 knots with gale force gusts to around 40
  kts. 

* WAVES...4 to 7 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

Kurimski
993 
WHUS73 KGRB 161455
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
955 AM CDT Wed Oct 16 2019

LMZ521-522-541>543-162300-
/O.CON.KGRB.GL.W.0009.000000T0000Z-191017T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
955 AM CDT Wed Oct 16 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...Northwest to 30 knots with gale force gusts to around 40
  kts. Winds slowly weakening later on tonight into Thursday. 

* WAVES...4 to 7 feet. Waves subsiding later tonight into
  Thursday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
772 
WHUS73 KGRB 162003
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
303 PM CDT Wed Oct 16 2019

LMZ521-522-541>543-170000-
/O.CON.KGRB.GL.W.0009.000000T0000Z-191017T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
303 PM CDT Wed Oct 16 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS...Northwest 15 to 25 knots with gale force gusts to around
  35 kts. Winds slowly weakening later on tonight into Thursday. 

* WAVES...3 to 5 feet. Waves subsiding later tonight into 
  Thursday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
028 
WHUS73 KGRB 162357
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
657 PM CDT Wed Oct 16 2019

LMZ521-522-541>543-170800-
/O.EXP.KGRB.GL.W.0009.000000T0000Z-191017T0000Z/
/O.NEW.KGRB.SC.Y.0072.191017T0000Z-191017T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
657 PM CDT Wed Oct 16 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT THURSDAY...
...GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect until 4 AM CDT Thursday. 

* WINDS...Northwest 15 to 25 knots with gale force gusts to 
  around 35 kts. Winds slowly weakening later on tonight into 
  Thursday. 

* WAVES...3 to 5 feet. Waves subsiding later tonight into 
  Thursday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds over 20 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft.  Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 15, 3:43 AM CDT, 14 minutes earlier.

Area forecast discussion, Oct 15, 3:43 AM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
343 AM CDT Tue Oct 15 2019

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Wednesday
Issued at 342 AM CDT Tue Oct 15 2019

A cold front will sweep through the region today, bringing showers
as it tracks through the western Great Lakes. Some modest CAPE
values of a few hundred J/kg and steep mid level lapse rates will
bring the chance for thunder to portions of central and east-
central Wisconsin through the early afternoon hours. Central and
east-central Wisconsin will also briefly get into the warm sector
of this system today, with highs rising into the lower to middle
50s. Further north highs will only be in the lower to middle 40s.

Wrap around moisture behind the departing low will bring a
continued chance for showers tonight and Wednesday, with the best
chances across north-central Wisconsin where shortwaves will track
through the area and an added boost of moisture from Lake Superior
on Wednesday as winds turn north-northwesterly. Northwest winds
will also pick up quite a bit later tonight and into Wednesday
with the area between the departing low and a high pressure system
building in across the northern Plains. Winds could gust to 35 mph
at times, especially across east-central Wisconsin and the
lakeshore.

.LONG TERM...Wednesday Night Through Monday
Issued at 342 AM CDT Tue Oct 15 2019

Surface high pressure and a mid level ridge passing across
Wisconsin will help to keep the area dry into Friday. Above normal
daytime temperatures are in store heading into the weekend as flow
aloft becomes southwest and winds at the surface increase from the
south. A cold front and mid level short wave will bring a chance
for showers to the area Friday evening into Saturday. A period of
dry weather should prevail late Saturday into Sunday before a
stronger system brings another round of showers and thunderstorms
late Sunday through Monday.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 946 PM CDT Mon Oct 14 2019

VFR conditions expected through much of tonight with a steady
increase in mid to high clouds from the west overnight. Rain
showers will arrive across central and north-central Wisconsin
between 09z and 12z, then into northeast Wisconsin between 12z and
15z. Rain will continue through the morning as an area of low
pressure and associated cold front move across the region.
Ceilings will drop into IFR/MVFR categories very late tonight and
especially during the day Tuesday. These lower ceiling will then
linger into Tuesday night. LLWS still looks like a possibility as
a temperature inversion keeps the stronger winds aloft from
mixing down to the surface. The wind shear will come to an end
Tuesday morning as the system moves across the region and deeper
mixing occurs. Some snow is possible across the far north Tuesday
night as the system departs the area and some lake enhancement
occurs.
&&

.MARINE...
Issued at 342 AM CDT Tue Oct 15 2019

South winds will increase ahead of an approaching low pressure
system today, causing winds and waves to reach Small Craft
Advisory criteria across the bay and lake. Therefore will continue
the Small Craft Advisory for the nearshore zones through much of
tonight.

Behind the departing low, northwest winds will pick up
precipitously as the region is sandwiched between the departing
low and a high pressure system building in across the northern
Plains. Gale force winds are likely late tonight into Wednesday as
cold air moves across the warm waters. Given the high likelihood
of reaching Gale force winds will upgrade the Gale Watch to a Gale
Warning with this forecast issuance.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......MG
AVIATION.......Cooley
MARINE.........Kurimski
Hazardous weather outlook, Oct 14, 3:02 PM CDT, 12 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
302 PM CDT Mon Oct 14 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
302 PM CDT Mon Oct 14 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There is a slight chance of thunderstorms on Tuesday. Severe
weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-152015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
302 PM CDT Mon Oct 14 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Hazardous conditions for small craft are likely at times Tuesday
through Wednesday. North-northwest winds gusting to gale force are
possible late Tuesday night into Wednesday.

Hazard conditions for small craft are possible again Friday into
Saturday.

Eckberg/Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 10:44 AM CDTSpecial Weather StatementGRBMarathon46 min
Oct 15, 11:29 AM CDTSpecial Weather StatementGRBMarathon46 min
Oct 15, 12:18 PM CDTSpecial Weather StatementGRBMenominee, Shawano42 min
Oct 15, 12:51 PM CDTSpecial Weather StatementGRBMenominee, Shawano39 min
Oct 15, 1:24 PM CDTSpecial Weather StatementGRBOutagamie, Shawano, Waupaca51 min
Oct 15, 2:04 PM CDTSpecial Weather StatementGRBBrown, Oconto, Outagamie41 min
Oct 15, 2:38 PM CDTSpecial Weather StatementGRBBrown, Door, Kewaunee37 min
Oct 15, 2:49 PM CDTWind AdvisoryGRBDoor28 hr
Oct 15, 3:24 PM CDTSpecial Weather StatementGRBKewaunee21 min

Nearby

Gale Warnings in Wisconsin, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.